# SDR EIAA2000033

- Difficulty date: August 9, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Open
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOOR REMAINED OPEN AFTER GEAR RETRACTION.  FOUND NOSE DOOR EXTENSION HANDLE NOT FULLY IN THE UP POSITION.  EXERCISED NOSE DOOR HANDLE FROM DOWN TO UP AND OPERATED NOSE GEAR DOORS PER MM 32-61-00. LANDING GEAR SYSTEM OPS NORMAL.  (M)
